# SDR 2014FA0000286

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 44,381 hours, 9,255 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: FK14017
- Part serial: 41FM0137
- Condition: Damaged
- Part time: 9,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FOUND BEYOND EM LIMIT ON:  INNER RING LOCATION 2 FOUND CIRCUMFERENTIAL CRACK AND MISSING MATERIAL, MEASURE LENGTH 160,00 MM & 3,46 MM IN HEIGHT.
